# SDR ASOA201001317

- Difficulty date: September 12, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 19,903 hours, 17,316 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS 7 AND 8 INOP.   R & R NR4 EMERGENCY BATTERY PACK FOR LIGHTS IAW AMM 33-51-04. OPS CHECKS GOOD. NO DEFECTS NOTED. PLACARD REMOVED. DMIL CLEARED.
